Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 539, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 12, 2023, 4:21 PM CDT for Geneva County, Alabama; Holmes County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2023, 4:21 PM CDT (21:21 UTC)
- Expired
- Aug 12, 2023, 5:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Geneva County, AL, Holmes County, FL
The radar
The Eglin Afb radar (KEVX), 41 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3151 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted.
544
WUUS52 KTAE 122121
SVRTAE
ALC061-FLC059-122200-
/O.NEW.KTAE.SV.W.0539.230812T2121Z-230812T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
421 PM CDT Sat Aug 12 2023
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
South central Geneva County in southeastern Alabama...
Holmes County in the Panhandle of Florida...
* Until 500 PM CDT.
* At 421 PM CDT, a severe thunderstorm was located near Geneva,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Geneva, Bonifay, Esto, Noma, Black, Lytle, Tendil Crossing,
Gritney, Geneva Municipal A/P, Holland Crossroads, Cobb Crossroads,
Smith Crossroads, Izagora, New Hope, Noma Junction, Somerset,
Miller Crossroads, Holmes County Airport, Eunola and Barker Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3110 8594 3099 8550 3097 8553 3094 8553
3093 8555 3089 8558 3086 8560 3081 8560
3075 8564 3075 8574 3077 8573 3078 8575
3079 8575 3079 8580 3097 8604 3098 8604
TIME...MOT...LOC 2121Z 302DEG 18KT 3098 8591
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
21-HANER2 follow-up statements
263
WWUS52 KTAE 122142
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
442 PM CDT Sat Aug 12 2023
ALC061-122152-
/O.CAN.KTAE.SV.W.0539.000000T0000Z-230812T2200Z/
Geneva AL-
442 PM CDT Sat Aug 12 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GENEVA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled. Gusty
winds will still be possible.
LAT...LON 3100 8594 3100 8555 3099 8551 3097 8553
3094 8553 3093 8555 3086 8560 3081 8560
3075 8564 3075 8574 3077 8573 3078 8575
3079 8575 3079 8580 3094 8600
TIME...MOT...LOC 2142Z 302DEG 18KT 3092 8581
$$
FLC059-122200-
/O.CON.KTAE.SV.W.0539.000000T0000Z-230812T2200Z/
Holmes FL-
442 PM CDT Sat Aug 12 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR HOLMES COUNTY...
At 442 PM CDT, a severe thunderstorm was located 9 miles southeast of
Geneva, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bonifay, Esto, Noma, Black, Miller Crossroads, Holmes County Airport,
Barker Store, Bethlehem, Tendil Crossing, Gritney, Sweetgum Head,
Holland Crossroads, Ards Crossroads, Cobb Crossroads, Smith
Crossroads, Hulaw, Izagora, New Hope and Noma Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3100 8594 3100 8555 3099 8551 3097 8553
3094 8553 3093 8555 3086 8560 3081 8560
3075 8564 3075 8574 3077 8573 3078 8575
3079 8575 3079 8580 3094 8600
TIME...MOT...LOC 2142Z 302DEG 18KT 3092 8581
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
01-GONZALEZ458
WWUS52 KTAE 122153
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
453 PM CDT Sat Aug 12 2023
FLC059-122202-
/O.EXP.KTAE.SV.W.0539.000000T0000Z-230812T2200Z/
Holmes FL-
453 PM CDT Sat Aug 12 2023
...THE SEVERE THUNDERSTORM WARNING FOR HOLMES COUNTY WILL EXPIRE AT
500 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3100 8594 3100 8555 3099 8551 3097 8553
3094 8553 3093 8555 3086 8560 3081 8560
3075 8564 3075 8574 3077 8573 3078 8575
3079 8575 3079 8580 3094 8600
TIME...MOT...LOC 2152Z 302DEG 18KT 3090 8578
$$
21-HANERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:01 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Aug 12, 2:01 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
301 PM EDT Sat Aug 12 2023
...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...
.NEAR TERM...
(Through Sunday)
Issued at 245 PM EDT Sat Aug 12 2023
Extremely dangerous heat is expected to continue across the entire
region on Sunday as the upper level ridge that was previously
centered over southern Alabama will settle into the tri-state region
by Sunday afternoon. Air temperatures are expected to top out in the
upper 90s, with many areas reaching triple digits through the
afternoon hours. Dewpoints are expected to remain high across the
region, with values in the mid to upper 70s, and even low 80s for
those along the coast forecast for Sunday. This will lead to quite
dangerous heat index values to 113 or higher over much of the
region. Portions of the Florida Panhandle and Big Bend might
possibly see heat index values near 120 degrees or possibly higher
for an hour or two Sunday afternoon. Given this dangerous heat
expected, the entire forecast area is currently under an Excessive
Heat Watch for Sunday.
The only reprieve some lucky few might see from the heat is with the
possibility of an afternoon shower or thunderstorm that may develop
along a weak quasi-stationary southwest to northeast orientated
surface boundary. Any storms that do develop may have the
possibility of developing strong gusty winds as DCAPE values are
forecast above 1000 J/Kg on Sunday. Much of the area has a 30-40
percent chance of seeing a shower or thunderstorm on Sunday. The
building upper level ridge over the region will likely instill
enough subsidence areawide to prevent storm initiation, which will
help us reach the dangerously high temperatures and heat index
values across the region.
&&
.SHORT TERM...
(Sunday Night through Tuesday)
Issued at 245 PM EDT Sat Aug 12 2023
No relief from the dangerous heat on Monday and Tuesday. A very hot
and moist air mass will remain. Ridging aloft begins to breakdown on
Monday with the approach of a front on Tuesday. PoPs on Monday of 30-
40 pct increase to 40-50 pct on Tuesday. Heat indices/Apparent temps
will range from 110 to 115 on Monday and 107 to 112 on Tuesday, so
dangerous heat will continue, with the likely continuation of heat
advisories and/or excessive heat warnings both days. On Tuesday, a
stronger wind field aloft and greater CAPE indicated by ensembles
will lead to the potential for strong storms.
&&
.LONG TERM...
(Wednesday through Saturday)
Issued at 245 PM EDT Sat Aug 12 2023
Lower heat index/apparent temps are expected beginning Wednesday.
A weak front will stall across the region in the Wednesday through
Friday time frame. The flow will become a bit more cyclonic aloft as
a trough develops between a ridge centered over the plains states
and the subtropical high to the east. The GFS ensembles are more
bullish on this compared to the Euro ensembles, with some showing
deep southerly flow. The most likely solution is a gradient in
moisture across the region, but there is disagreement on whether
this is more east-west or north-south oriented. For now, our PoP
forecast splits the difference, with the highest values roughly
southeast of a Tift to Panama City line. Confidence is medium at
best given the uncertainty with further adjustments likely. A less
likely solution is for more of a deep southerly flow to develop,
which would increase PoPs across much of the region. Regardless of
the scenario, there are hydrology concerns, which are highlighted
in that section below. By Saturday, ensembles indicate a seasonal
pattern developing, with PoPs reflecting this, ranging 30-50 pct.
With the front in the vicinity resulting in a wetter pattern,
heat index/apparent temperatures should decrease from mid to late
week, ranging from 100 to 105. However, values of 105 to 110 will
still be possible in the FL Counties.
&&
.AVIATION...
(18Z TAFS)
Issued at 245 PM EDT Sat Aug 12 2023
VFR conditions look to prevail through the remainder of the TAF
period; however, vicinity thunderstorms may cause local MVFR to LIFR
conditions at TLH, ECP, and DHN this afternoon. These diurnally
driven showers and thunderstorms should dissipate shortly after 00
UTC this evening. VFR conditions look to return to these sites for
the remainder of the TAF period.
&&
.MARINE...
Issued at 245 PM EDT Sat Aug 12 2023
High pressure situated just southeast of the waters will maintain
fairly tranquil conditions this weekend into the middle of next
week, with westerly winds around 10 knots and seas around 2 feet.
The exception will be locally higher winds and seas in and around
thunderstorms.
&&
.FIRE WEATHER...
Issued at 245 PM EDT Sat Aug 12 2023
High temperatures will be hot across the region, with near triple
digit highs forecast for the next several days. Although
temperatures will be hot areawide, abundant moisture is expected to
be in place, with minimum RH values only dropping into the mid 40s
during the peak of afternoon mixing. Transport winds are expected to
remain fairly light with winds less than 10 mph anticipated out of
the west/southwest for the next several days. Given the hot
temperatures, burning is discouraged; however, with abundant
moisture and light winds forecast, there are no other fire weather
concerns at this time.
&&
.HYDROLOGY...
Issued at 245 PM EDT Sat Aug 12 2023
A front will approach on Tuesday and stall near the region from
mid to late week. With the boundary in place, Precipitable Water
values near 2 inches, and slow storm motions, there is a marginal
risk of excessive rainfall from late Tuesday into Friday. Still
uncertainty on where the heaviest amounts will occur, but they're
currently favored southeast of a Tift to Panama City line, where
isolated flash flooding will be possible.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 100 79 100 79 / 40 10 40 20
Panama City 95 82 95 82 / 50 10 30 20
Dothan 99 76 99 77 / 50 20 40 20
Albany 98 77 99 78 / 20 10 40 20
Valdosta 98 77 100 78 / 20 10 30 10
Cross City 97 78 98 78 / 30 10 30 20
Apalachicola 94 81 94 82 / 40 10 30 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Excessive Heat Warning until 8 PM EDT /7 PM CDT/ this evening
for FLZ007>019-026>029-034-108-112-114-115-118-127-128-134.
Excessive Heat Watch from Sunday morning through Sunday evening
for FLZ007>019-026>029-034-108-112-114-115-118-127-128-134.
High Rip Current Risk until 1 AM EDT /midnight CDT/ Sunday for
FLZ112-114.
GA...Excessive Heat Warning until 8 PM EDT this evening for
GAZ120>131-142>148-155>161.
Excessive Heat Watch from Sunday morning through Sunday evening
for GAZ120>131-142>148-155>161.
AL...Excessive Heat Warning until 7 PM CDT this evening for
ALZ065>069.
Excessive Heat Watch from Sunday morning through Sunday evening
for ALZ065>069.
GM...None.
&&
NEAR TERM...Bunker
SHORT TERM...LF
LONG TERM....LF
AVIATION...Bunker
MARINE...LF
FIRE WEATHER...Bunker
HYDROLOGY...LFIn the hours before
Special weather statement, Aug 12, 3:44 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
344 PM CDT Sat Aug 12 2023
ALZ068-FLZ007-009-122145-
Geneva AL-Holmes FL-North Walton FL-
344 PM CDT Sat Aug 12 2023
...Strong thunderstorms will impact portions of western Geneva,
northwestern Walton and western Holmes Counties through 445 PM CDT...
At 344 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Opp to 14 miles northwest of
Laurel Hill. Movement was south at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
De Funiak Springs, Geneva, Samson, Eglin Air Force Base, Union,
Liberty, Paxton, Ponce De Leon, Westville, Coffee Springs, Oakwood
Hills, Cluster Springs, Cerrogordo, Logan Field Municipal A/P,
Glendale, New Harmony, New Hope, Piney Grove, Caney Creek and
Earlytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3099 8639 3100 8619 3119 8619 3119 8613
3118 8612 3119 8611 3119 8592 3073 8583
3070 8607 3071 8639
TIME...MOT...LOC 2044Z 337DEG 12KT 3115 8621 3108 8666
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
01-GONZALEZSpecial weather statement, Aug 12, 3:49 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
349 PM CDT Sat Aug 12 2023
ALZ065>069-122145-
Dale AL-Henry AL-Coffee AL-Geneva AL-Houston AL-
349 PM CDT Sat Aug 12 2023
...Strong thunderstorms will impact portions of Dale, southwestern
Henry, eastern Coffee, northeastern Geneva and central Houston
Counties through 445 PM CDT...
At 349 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ariton to Fort Novosel to 8 miles north of
Geneva. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daleville, Fort Novosel, Enterprise, Headland, Dothan, Ozark,
Hartford, Taylor, Midland City, Kinsey, Level Plains, Slocomb,
Cowarts, Newton, Webb, New Brockton, Ariton, Pinckard, Malvern and
Rehobeth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3162 8550 3130 8527 3110 8525 3107 8548
3113 8591 3138 8597 3162 8598
TIME...MOT...LOC 2049Z 266DEG 21KT 3162 8578 3140 8578 3115 8587
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
01-GONZALEZSpecial weather statement, Aug 12, 3:55 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
455 PM EDT Sat Aug 12 2023
FLZ012>014-112-122130-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-
455 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of northwestern Gulf,
east central Bay and southwestern Calhoun Counties in the Panhandle
of Florida through 530 PM EDT/430 PM CDT/...
At 455 PM EDT/355 PM CDT/, Doppler radar was tracking a strong
thunderstorm 10 miles northeast of Callaway. This storm was nearly
stationary.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stonemill Creek, Wewahitchka, Nixon, Youngstown, Cairo, Kinard, Broad
Branch, Chipola Park, Majette and Saunders.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3034 8552 3043 8543 3026 8511 3016 8515
3005 8530 3015 8550
TIME...MOT...LOC 2055Z 346DEG 2KT 3021 8541
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
21-HANERLocal storm report, Aug 12, 4:00 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
500 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM Tstm Wnd Gst 1 ENE Choctaw Beach 30.48N 86.33W
08/12/2023 M56 MPH Walton FL Mesonet
Courtesy FSWN Choctaw Beach weatherstem
site.
&&
HanerSpecial weather statement, Aug 12, 4:12 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
512 PM EDT Sat Aug 12 2023
FLZ016-017-026-027-127-122145-
Liberty FL-Gadsden FL-Coastal Wakulla FL-Inland Wakulla FL-Leon FL-
512 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of western Wakulla,
southwestern Gadsden, Liberty and southwestern Leon Counties through
545 PM EDT...
At 512 PM EDT, Doppler radar was tracking a strong thunderstorm 16
miles west of Crawfordville. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sopchoppy, Telogia, East Camp, Rock Bluff, Jewel Fire Tower, Vilas,
Hosford, Jensen Place, Central City, Sanborn, Clio, Poplar Camp,
Smith Creek, Lowry, Wetumpka, Nixon Garden, Bloxham, Twin Pole and
Curtis Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3000 8452 3001 8453 3000 8454 3001 8455
3001 8476 3011 8492 3055 8498 3056 8497
3049 8462 3027 8456 3005 8447 2999 8450
2999 8451 2998 8451 2998 8452
TIME...MOT...LOC 2112Z 230DEG 3KT 3016 8462
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
21-HANERSpecial weather statement, Aug 12, 4:16 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
516 PM EDT Sat Aug 12 2023
ALZ067-GAZ121-142-122145-
Henry AL-Clay GA-Early GA-
516 PM EDT Sat Aug 12 2023
...Strong thunderstorms will impact portions of Henry, Clay and
northwestern Early Counties through 545 PM EDT/445 PM CDT/...
At 515 PM EDT/415 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Fort Gaines to near
Abbeville to 10 miles northwest of Headland. Movement was southeast
at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Abbeville, Fort Gaines, Headland, Newville, Bellville, Haleburg,
Shorterville, Walter F. George Lock And Dam, Walter F George Lake,
Tumbleton, Kirkland Crossroads, Standleys Store, Grandberry
Crossroads, Hayes, Scottsboro Crossroads, Double Bridges, Pecan,
Graball, Headland Municipal A/P and Dancey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3169 8495 3168 8495 3167 8493 3162 8494
3162 8488 3136 8506 3131 8540 3132 8540
3137 8542 3163 8542 3165 8527 3177 8515
3177 8512 3178 8514 3178 8512
TIME...MOT...LOC 2115Z 331DEG 10KT 3170 8505 3152 8518 3148 8543
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
21-HANERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 2:18 PM CDT | Special Weather Statement | TAE | Houston | 27 min |
| Aug 12, 2:31 PM CDT | Special Weather Statement | TAE | Henry | 44 min |
| Aug 12, 2:35 PM CDT | Special Weather Statement | TAE | Coffee | 40 min |
| Aug 12, 2:43 PM CDT | Special Weather Statement | TAE | Houston | 47 min |
| Aug 12, 3:12 PM CDT | Special Weather Statement | TAE | Henry | 33 min |
| Aug 12, 3:14 PM CDT | Special Weather Statement | TAE | Coffee | 46 min |
| Aug 12, 3:44 PM CDT | Special Weather Statement | TAE | Henry | 31 min |
| Aug 12, 3:49 PM CDT | Special Weather Statement | TAE | Dale, Houston | 56 min |
| Aug 12, 4:05 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale | 40 min |
| Aug 12, 4:16 PM CDT | Special Weather Statement | TAE | Henry | 29 min |
| Aug 12, 4:31 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Henry | 44 min |
| Aug 12, 4:44 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Geneva, Henry, Houston | 46 min |
| Aug 12, 5:28 PM CDT | Special Weather Statement | TAE | Houston | 32 min |
| Aug 11, 7:19 PM CDT | Special Marine Warning | TAE | 116 min | |
| Aug 11, 7:29 PM CDT | Special Weather Statement | TAE | Bay, Calhoun, Gulf, Walton, Washington | 61 min |
| Aug 11, 9:13 PM CDT | Special Weather Statement | TAE | Holmes, Walton | 32 min |
| Aug 11, 10:13 PM CDT | Special Weather Statement | TAE | Walton | 32 min |
| Aug 12, 12:49 AM CDT | Rip Current Statement | TAE | Bay, Gulf, Walton | 23 hr |
| Aug 12, 1:29 PM CDT | Special Weather Statement | TAE | Walton | 46 min |
| Aug 12, 1:45 PM CDT | Special Weather Statement | TAE | Gulf | 45 min |
| Aug 12, 2:08 PM CDT | Special Marine Warning | TAE | 54 min | |
| Aug 12, 2:13 PM CDT | Special Weather Statement | TAE | Walton | 47 min |
| Aug 12, 2:27 PM CDT | Special Weather Statement | TAE | Gulf | 33 min |
| Aug 12, 2:48 PM CDT | Special Weather Statement | TAE | Franklin | 42 min |
| Aug 12, 2:58 PM CDT | Special Weather Statement | TAE | Gulf | 32 min |
| Aug 12, 2:59 PM CDT | Special Weather Statement | TAE | Walton | 46 min |
| Aug 12, 3:19 PM CDT | Special Marine Warning | TAE | 56 min | |
| Aug 12, 3:29 PM CDT | Special Weather Statement | TAE | Gulf | 31 min |
| Aug 12, 3:44 PM CDT | Special Weather Statement | TAE | Holmes | 61 min |
| Aug 12, 3:55 PM CDT | Special Weather Statement | TAE | Calhoun | 35 min |
| Aug 12, 4:12 PM CDT | Special Weather Statement | TAE | Liberty | 33 min |
| Aug 12, 4:44 PM CDT | Special Weather Statement | TAE | Walton, Washington | 46 min |
| Aug 12, 4:49 PM CDT | Special Weather Statement | TAE | Jackson | 41 min |
| Aug 12, 5:06 PM CDT | Special Weather Statement | TAE | Leon | 39 min |
| Aug 12, 5:06 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 39 min |
| Aug 12, 5:23 PM CDT | Special Weather Statement | TAE | Jackson | 37 min |
| Aug 12, 5:28 PM CDT | Special Weather Statement | TAE | Walton | 47 min |
| Aug 12, 5:31 PM CDT | Special Marine Warning | TAE | 59 min | |
| Aug 12, 5:41 PM CDT | Special Weather Statement | TAE | Jackson | 34 min |
| Aug 12, 6:09 PM CDT | Special Weather Statement | TAE | Jackson | 36 min |
| Aug 12, 6:12 PM CDT | Special Weather Statement | TAE | Leon | 33 min |
| Aug 12, 6:46 PM CDT | Special Weather Statement | TAE | Leon | 29 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.